# SDR SCNA20201117295

- Difficulty date: October 30, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON PANEL 431ER COMPOSITE DAMAGED ALONG EDGE.  LEFT PYLON PANEL 431ER COMPOSITE DAMAGE ALONG EDGE REPAIRED, IAW B737 SRM 54-50-70-2R-2 TABLE 202 AND IAW B737 SRM 51-70-05-2R-6.
